# SDR AALA201809079016

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,531 hours, 21,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLASHLIGHT AT THE L1 DOOR WOULD NOT SHOW THE RED LIGHT ON WHEN SEATED IN ITS CRADLE.  MAINTENANCE REPLACED FLASHLIGHT BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
